MathSciNet Relay Station
MathSciNet bibliographic data
MR1049519 (91d:35189) 35Q53 (35R60 76X05 82D10)
Herman, Russell L. The stochastic, damped KdV equation. J. Phys. A 23 (1990), no. 7, 1063–1084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement